arrow
Volume 14, Number 1
Previous Issue Next Issue

Z. Z. Sun

J. Comp. Math., 14 (1996), pp. 1-7.

Preview Full PDF 2346 21068 Abstract

R. S. Ye & Z. H. Yang

J. Comp. Math., 14 (1996), pp. 8-22.

Preview Full PDF 2465 21969 Abstract

S. F. Xu

J. Comp. Math., 14 (1996), pp. 23-31.

Preview Full PDF 2623 21241 Abstract

H. L. Chen

J. Comp. Math., 14 (1996), pp. 32-39.

Preview Full PDF 2266 22054 Abstract

J. Gu & X. Hu

J. Comp. Math., 14 (1996), pp. 40-53.

Preview Full PDF 2351 21269 Abstract

B. S. He

J. Comp. Math., 14 (1996), pp. 54-63.

Preview Full PDF 2518 21623 Abstract

Y. Y. Feng & J. Kozak

J. Comp. Math., 14 (1996), pp. 64-70.

Preview Full PDF 2379 21359 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 71-97.

Preview Full PDF 2410 21791 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard